MAUDE Adverse Event Report: COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER

COOK INC FLEXOR RAABE GUIDING SHEATH; DYB INTRODUCER, CATHETER
Model Number G13091
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, or unavailable.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported, during a left leg angiogram procedure, the hub of the flexor raabe guiding sheath separated during removal.According to the initial reporter, access was grain through the left groin, and the sheath was in place for "about 1-1.5 hours".Reportedly, the dilator was not in place during the removal, nor was the hub used to pull the device out.However, it was noted that a.035 wire guide was in the lumen of the sheath.Blood loss was minimal and required no treatment, and no resistance was noted during the insertion or removal.The patient is 'fine' and was discharged to go home the same day.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Event or Problem Description
Additional information was received.The bifurcation was not tortuous or scarred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unchanged, or unavailable.Summary of event: it was reported, during a left leg angiogram procedure, the hub of the flexor raabe guiding sheath separated during removal.According to the initial reporter, access was grain through the left groin, and the sheath was in place for "about 1-1.5 hours".Reportedly, the dilator was not in place during the removal, nor was the hub used to pull the device out.However, it was noted that a.035 wire guide was in the lumen of the sheath.Blood loss was minimal and required no treatment, and no resistance was noted during the insertion or removal.The patient is 'fine' and was discharged to go home the same day.The bifurcation was not tortuous or scarred.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.Investigation evaluation: reviews of the complaint history, device history record, drawing, documentation, instructions for use (ifu), manufacturing instructions, quality control, dimensional verifications, and personnel interview were conducted during the investigation, as well as a visual inspection of the complaint device.The complainant returned one kcfw-5.0-38-70-rb-raabe used with biomaterial present to cook for investigation.Physical examination of the returned device showed the check flo valve was separated, but no other damage was noted.The flare was distorted and out of round.A document-based investigation evaluation was performed.No related non-conformances were found, and there have been no other reported complaints for this lot number.Evidence from the complaint file, device history record, complaint history, validations, manufacturing documents, and device failure analysis suggests that the device was manufactured to specification.There is no evidence of nonconforming devices from the complaint lot in-house or in the field the product ifu instructs the user to inspect the product to ensure no damage has occurred upon removal from the package.It also instructs the user to reinsert the dilator in order to remove the sheath.A review of the manufacturer¿s instructions and quality control procedures was conducted, and no gaps were discovered.Based on the information provided and the results of the investigation, cook has concluded that a definitive cause for the event cannot be established.The risk analysis for this failure mode was reviewed and no additional escalation was required.The appropriate personnel have been notified and cook will continue to monitor for similar events.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
FLEXOR RAABE GUIDING SHEATH
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key10381199
Report Number1820334-2020-01454
Device Sequence Number19728066
Product Code DYB
UDI-Device Identifier00827002130913
UDI-Public(01)00827002130913(17)220521(10)9755586
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K142829
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2022
Device Model NumberG13091
Device Catalogue NumberKCFW-5.0-38-70-RB-RAABE
Device Lot Number9755586
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2020
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer08/26/2020
09/28/2020
Initial Report FDA Received Date08/07/2020
Supplement Report FDA Received Date09/21/2020
09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1